About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 526390, 8 pages
http://dx.doi.org/10.1155/2013/526390
Research Article

Some Properties of Solutions to Weakly Hypoelliptic Equations

Universität Potsdam, Institut für Mathematik, Am Neuen Palais 10, 14469 Potsdam, Germany

Received 21 May 2013; Accepted 4 July 2013

Academic Editor: Qi Zhang

Copyright © 2013 Christian Bär. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Hörmander, “On the theory of general partial differential operators,” Acta Mathematica, vol. 94, pp. 161–248, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Hörmander, “Hypoelliptic differential operators,” Annales de l'Institut Fourier, vol. 11, pp. 477–492, 1961. View at Zentralblatt MATH · View at MathSciNet
  3. B. Malgrange, “Sur une classe d'opérateurs différentiels hypoelliptiques,” Bulletin de la Société Mathématique de France, vol. 85, pp. 283–306, 1957. View at Zentralblatt MATH · View at MathSciNet
  4. F. Trèves, “Opérateurs différentiels hypoelliptiques,” Annales de l'Institut Fourier, vol. 9, pp. 1–73, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Gårding and B. Malgrange, “Opérateurs différentiels partiellement hypoelliptiques et partiellement elliptiques,” Mathematica Scandinavica, vol. 9, pp. 5–21, 1961. View at MathSciNet
  6. R. J. Elliott, “Almost hypoelliptic differential operators,” Proceedings of the London Mathematical Society, vol. 19, pp. 537–552, 1969. View at Zentralblatt MATH · View at MathSciNet
  7. V. Scheidemann, Introduction to Complex Analysis in Several Variables, Birkhäuser, Basel, Switzerland, 2005. View at MathSciNet
  8. C. Bär, N. Ginoux, and F. Pfäffle, Wave Equations on Lorentzian Manifolds and Quantization, ESI Lectures in Mathematics and Physics, European Mathematical Society (EMS), Zürich, Switzerland, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. E. Taylor, Pseudodifferential Operators, vol. 34 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1981. View at MathSciNet
  10. B. Malgrange, “Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution,” Annales de l'Institut Fourier, vol. 6, pp. 271–355, 1955–1956. View at MathSciNet
  11. L. Hörmander, The Analysis of Linear Partial Differential Operators. II. Differential Operators with Constant Coefficients, vol. 257 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. B. Lawson, Jr. and M.-L. Michelsohn, Spin Geometry, vol. 38 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1989. View at MathSciNet
  13. L. Hörmander, The Analysis of Linear Partial Differential Operators. IV. Fourier Integral Operators, vol. 275 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1985. View at MathSciNet
  14. A. Grigor'yan, Heat Kernel and Analysis on Manifolds, vol. 47 of AMS/IP Studies in Advanced Mathematics, American Mathematical Society, International Press, Boston, Mass, USA, 2009. View at MathSciNet
  15. E. Freitag and R. Busam, Complex Analysis, Universitext, Springer, Berlin, Germany, 2005. View at MathSciNet
  16. P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley Classics Library, John Wiley & Sons, New York, NY, USA, 1994. View at MathSciNet
  17. N. Berline, E. Getzler, and M. Vergne, Heat Kernels and Dirac Operators, vol. 298 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1992. View at MathSciNet
  18. L. Hörmander, “Hypoelliptic second order differential equations,” Acta Mathematica, vol. 119, pp. 147–171, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. J. Kohn, “Hypoellipticity and loss of derivatives,” Annals of Mathematics, vol. 162, no. 2, pp. 943–986, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J.-M. Bismut, “The hypoelliptic Laplacian on the cotangent bundle,” Journal of the American Mathematical Society, vol. 18, no. 2, pp. 379–476, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Hörmander, The Analysis of Linear Partial Differential Operators. III. Pseudo-Differential Operators, Reprint of the 1994 Edition, Classics in Mathematics, Springer, Berlin, Germany, 2007. View at MathSciNet
  22. F. Trèves, Topological Vector Spaces, Distributions and Kernels, Dover Publications, Mineola, NY, USA, 2006, Unabridged republication of the 1967 original. View at MathSciNet
  23. S. Axler, P. Bourdon, and W. Ramey, Harmonic Function Theory, Springer, New York, NY, USA, 2nd edition, 2001. View at Zentralblatt MATH · View at MathSciNet
  24. E. Nelson, “A proof of Liouville's theorem,” Proceedings of the American Mathematical Society, vol. 12, p. 995, 1961. View at Zentralblatt MATH · View at MathSciNet
  25. F. John, Partial Differential Equations, vol. 1 of Applied Mathematical Sciences, Springer, New York, NY, USA, 4th edition, 1982. View at MathSciNet
  26. Yu. V. Egorov and M. A. Shubin, “Linear partial differential equations. Foundations of the classical theory,” in Partial Differential Equations, I, vol. 30 of Encyclopaedia of Mathematical Sciences, pp. 1–259, Springer, Berlin, Germany, 1992. View at MathSciNet